Homogeneous generalized functions
Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1316-1319
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_6_a9,
author = {A. I. Oksak},
title = {Homogeneous generalized functions},
journal = {Doklady Akademii Nauk},
pages = {1316--1319},
year = {1972},
volume = {204},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a9/}
}
A. I. Oksak. Homogeneous generalized functions. Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1316-1319. http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a9/